# SDR ASOA04872

- Difficulty date: November 2, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 14,057 hours
- Engine: Ge CF343B1
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Part serial: 7324
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE CENTER ENGINE SUPPORT BEAM UPPER AND LOWER WEB AT LB0 WAS FOUND TO BE CRACKED UNDER THE FIRE LOOP BRACKET BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE CENTER ENGINE SUPPORT BEAM UPPER AND LOWER WEB AT BL0 IAW EO 600-53-0072.
